16 weeks pregnant mother

Question: Black or clay colour stool is normal while taking folic acid and calcium tabkets

1 Answers
Question
Answer: Hi dear, Black stool in pregnancy is mostly due to iron supplement.very rarely it could.be due to internal bleeding.but that is extreme rare case.while taking iron supplements,body cannot absorb all the iron,so it comes out of body through motion,thereby giving it black colour.they are harmless and nothing to be worried about.unless you have any other issue related to extreme constipation,then not to worry.once you stop iron supplements,stool color would come back to normal.
Similar Questions with Answers
Question: Hello mam i m taking folic acid and calcium tableys after that my potty colour changed that is black in colour ..it is fine?
Answer: Yes dear after taking folic acid tablet, you can find tight and black colour potty. This is a normal colour change, Don't worry.
»Read All Answers
Question: Am in 5th month pregnancy, my stool colour is black since a month or so.. should i be worried. Am taking iron n folic acid tablets
Answer: Hi, black stool is coz of the iron tablet. Nothing to worry.
»Read All Answers
Question: I am taking iron tablets and notice black colour stool..Is it normal??
Answer: Hi yes dis is normal. It happens due to iron intake only don't worry.
»Read All Answers